# SDR R61A201202090094

- Difficulty date: February 9, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 12,711 hours, 10,104 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90471WR3
- Part serial: 12581
- Condition: False Activation
- Location: Lavatory
- Part time: 12,711 hours, 10,104 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FWD LAV SMOKE DETECTED INDICATION ON EICAS DURING CLIMBOUT OF YUL, DECLARED AN EMERGENCY AND RETURNED TO FIELD TO YUL.  A/C LANDED WITHOUT INCIDENT, AND CREW REPORTED NO VISIBLE SMOKE WAS DETECTED.  MAINTENANCE PLACED FWD LAV ON MEL 26-14-00-1.  MAINTENANCE REMOVED AND REPLACED FWD LAV SMOKE DETECTOR PER EMB AMM ON 2/10/12.
